# SDR IPXA2024070300970

- Difficulty date: June 11, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N166UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0861
- Aircraft time: 22,861 hours, 13,777 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fitting
- Part number: A57110340206
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN FIRST LAYER OF L/W FR40 LOWER RADIUS HOLE. INSTALLED FILLER AND COVER PLATE AT FR40 LH LOWER RADIUS HOLE. WITH BOLT P/N: EN6115V8-24. BTCH: 4297160. NUT P/N: NAS1726-8E. BTCH: 4249205. BOLT P/N: EN6115V5-24, BTCH: 4274797. NUT P/N: NAS1726-5E. BTCH: 4295793. IAW REPAIR DRAWING #R538 10798, SHEET 2, STEP 8 AND SRM 51-40-21. T96635.
